# SDR 2003FA0000166

- Difficulty date: November 8, 2002
- Submitted: February 19, 2003
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 3210 · Main Landing Gear
- Part: Structure
- Part number: C6UM111010
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR, CRACKED AT TAC OF WELD.  UNKNOWN.  NO OTER APPARENT DAMAGE.
